# SDR AALA202502070978

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 33,473 hours, 14,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 29ABC EMERGENCY LIGHT FELL OFF. REPLACED SEAT 29ABC EMERGENCE LIGHT HOUSING AS REQUIRED OPERTIONAL CHECK GOOD.
